Joseph, KT and Sachdev, PL (1993) Exact analysis of Burgers equation on semiline with flux condition at the origin. In: International Journal of Non-Linear Mechanics, 28 (6). pp. 627-639.
Burg.pdf - Published Version
Restricted to Registered users only
Download (767Kb) | Request a copy
The initial boundary value problem for the Burgers equation in the domain x greater-or-equal, slanted 0, t > 0 with flux boundary condition at x = 0 has been solved exactly. The behaviour of the solution as t tends to infinity is studied and the “asymptotic profile at infinity” is obtained. In addition, the uniqueness of the solution of the initial boundary value problem is proved and its inviscid limit as var epsilon → 0 is obtained.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
Division of Physical & Mathematical Sciences > Mathematics
|Date Deposited:||08 Feb 2011 07:07|
|Last Modified:||08 Feb 2011 07:07|
Actions (login required)